GROWING concern over the use of polyethylene glycol (PEG)
in Covid vaccines is dramatically highlighted today by a victim who suffered 23 separate adverse reactions over several months.
The compound, derived from petrol, has been cited as causing side-effects since vaccines were first rolled out more than a year ago.
Despite this, medical professionals have been muted over the onset of post-inoculation ailments. In January, TCW Defending Freedom featured the case of a British woman allergic to PEG who was nonetheless urged to still have the jab.
Because of its widespread use in other applications such as cosmetics and medicines, PEG is also suspected as a possible cause of otherwise inexplicable allergic episodes.
Now a disturbing dispatch from a PEG reaction sufferer in New Zealand has thrown the issue into fresh focus. She wishes to remain anonymous, but her testimony is compelling. She writes:
My university degree is about as far away as you can get from medicine, the sciences and epidemiology. But this is such an important issue that I think it should be addressed and unfortunately, anyone connected to the health system in New Zealand won’t touch it.
I received my second vaccine in the last week of August 2021. No questions asked, no forms signed, just a quick jab in the arm and off you go. I had felt slightly unwell after the first one three weeks earlier, but not enough to be concerned.
Caution and prior medical history queries should have been requested of everyone at vaccination time, but it appears casualties are not important where the politics of vaccines are concerned. Most people will be ‘okay’ and that is the priority.
I am one of those casualties.
From the very next day after the second vaccine, there was a rollercoaster of symptoms that were very severe. The symptoms in order of experiences from then until now span a period of five months. They are:
1: Immediate intense fatigue from the first day, ongoing; 2: Huge swelling the second day in right armpit, ongoing; 3: Chest pains, ongoing; 4: Breathlessness; 5. Dry cough lasting weeks; 6: Huge swelling in left armpit, ongoing; 7: Fever/night sweats (like boiling on the inside), ongoing 8: Puffy eyes; 9: Swollen neck glands.
10: Mouth blood blisters; 11. Pins and needles in feet; 12: Elevated liver tests (I am a non-drinker); 13: Inner elbow swelling; 14: Lip numbness, ongoing; 15: Left side facial numbness; 16: Hand numbness/tips of fingers; 17: Tingly legs; 18: Head swelling/burning inside skull ongoing; 19: Blood appears much thinner; 20: Hair coming out in handfuls; 21: Insatiable thirst; 22: Lumps on inside wrists; 23: Burning forearms/itching skin.
It is really important to note that some of the symptoms did not arise until many weeks had gone by. Puffy eyes on Day 15, neck glands on Day 54, Left side facial numbness on Day 83! The head swelling didn’t arise until Day 91. All in Auckland’s lockdown, so a more sterile environment couldn’t be found!
So after four phone consultations with my GP, who had the treatment dial on zero, I saw a specialist who took one look at me and said: ‘PEG allergy.’
PEG is found in many easily available products, from cosmetics to pharmaceuticals. Many of us react to it and it is 98 per cent women who are affected. It is now considered that PEG does not leave the body, but stays in the form of antibodies.
Why women? I have not discovered any research on this anywhere, but the logical answer is the introduction of PEG in the late 1970s in things most women prioritise, such as cosmetics, shampoos, conditioners, toothpaste, anti-inflammatories, contraceptives.
So, after 40 years of being around PEG, women, particularly those aged 45 to 60, are being found to be very badly affected by it. There have also been severe vaccine reactions in younger women who may not have come across PEG in products and therefore did not know they had an allergy. It is also commonly used in colonoscopy prep, cough mixture/tablets, antibiotics and chemotherapy drugs.
PEG reaction is often described in medical journals as the unknown allergy, since many women know they are allergic to some cosmetics and shampoos and also to medicinal items such as antibiotics – essentially a ‘collection of allergies’. But they do not realise it is PEG, the same ingredient in all of these products, which is doing the damage.
I knew I was allergic to most of these things, including most antibiotics, cough mixture, shampoos and cosmetics, but I had similarly not made the connection to the common denominator being PEG.
Pfizer and Moderna are the first vaccines to use PEG and it is important to note that an experimental anti-coagulant trial containing PEG was discontinued in 2014 after about 0.6 per cent of 1,600 people who received the drug had severe allergic responses and one participant died.
Pfizer, from recent documents, appeared to not include allergy sufferers in its trials and this is the fatal flaw of the vaccine. However, it was known in December 2020, well before New Zealand embarked on its programme, that Pfizer had left out allergy sufferers from the trials. Suspicions grow that nanoparticles in Pfizer’s Covid-19 vaccine trigger rare allergic reactions.
On September, 17, 2021, the Immunisation Advisory Centre in New Zealand issued an update around PEG allergies. In its initial key points, the centre noted that some patients develop delayed allergic type symptoms. It considered these people can usually be revaccinatedhttps://covid.immune.org.nz/sites/default/files/2021-09/Update around management of those with allergic reaction to their first dose of Comirnaty or history of PEG allergy.pdf.
Any doctor reading this would think a patient would have a few days of feeling under the weather and then another jab would be fine. This is completely wrong and risks possible disability and/or death. When I asked the Ministry of Health about its immunisation PEG advice, it declined to answer the question – which is unconscionable conduct.
Its advice should be altered to note that re-vaccination is probably not advisable and also that the delayed symptoms can be very severe and that doctors should be aware of them more clearly. So simply asking no questions of vaccine recipients at the time of vaccine is negligent and even asking about previous vaccine responses is redundant, as no previous vaccines have ever contained PEG.
However, if asked about reactions to any of the above chemical products, this may have been a relevant discovery process prior to vaccination. To tell doctors to revaccinate these people is, in my book, criminally negligent.
It appears that many vaccination responses with PEG allergies are delayed, some significantly delayed and extremely serious. I know of people suffering similar symptoms to myself, but also experiencing hand tremors, tinnitus, rashes and Guillain-Barre syndrome (facial palsy). They all know they felt completely fine prior to vaccination and are unable to function properly since.
So the next stop in diagnosis and treatment is to see an Immunologist. The ones I contacted were refusing to see vaccine-injured patients such as myself.
Probably my biggest fear is that PEG is somehow linked to the young men and soon, children, suffering heart issues. Surely our medical experts need to be involved, upfront and questioning these adverse reactions to provide answers before there are more long-term sufferers and fatalities?
I have three questions:
1. Is it really a PEG allergy or is it PEG poisoning?
2. Is revaccinating everyone many times creating significant PEG antibodies and problems down the track – ending up like me?
3. What is actually causing the myocarditis and pericarditis, particularly in young men? Does PEG travel to your heart and become cardio-toxic?